Comments
  • Peggy Hunt July 30, 2009 at 4:37 am

    I wear dentures and unfortunately, I’ve used mostly Fixodent over the last few years.I notice the cream pretty much disappears over the period of a day. Since I have stomach problems ( GERD ) as well as ulcers, I am wondering if the fact that the cream is being swallowed during the day if this could be the cause of some of my problems with acid, which has been so bad at times I’ve even had bleeding ulcers? Thank you, P J Hunt

  • AbiK July 30, 2009 at 9:12 am

    Thanks Peggy–you may want to consider mentioning this to your doctor. While the primary focus for denture cream adverse effects has been on neurological damage due to zinc poisoning, I’d imagine that any time your digesting a “non-natural” substance there may be implications–but only a doctor can advise you on that front. If you do look into it, let us know–your comments may be a help to other readers as well!

  • Joyce September 24, 2009 at 8:53 pm

    I have used fixadent for ten years.Is there a safe denture cream.

    • admin September 25, 2009 at 9:41 am

      Hi Joyce, Glad to hear you’re keeping on top of this–and I hope you have not experienced any of the symptoms associated with longer-term use of denture creams that contain zinc. My best advice is to speak with your dentist–he or she would be best suited to recommending an appropriate denture adhesive–and in the interim, back off those denture creams that have come under fire for zinc poisoning: PoliGrip, Super PoliGrip and Fixodent. -Abi

  • Leave a Reply

REQUEST LEGAL HELP NOW

Share this Page

RSS Feed

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity